zbMATH — the first resource for mathematics

Competition for fluctuating nutrient. (English) Zbl 0525.92024

92D40 Ecology
92D25 Population dynamics (general)
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX Cite
Full Text: DOI
[1] Artstein, Z.: Limiting equations and stability of non-autonomous differential equations. Appendix A in J. P. LaSalle, The stability of dynamical systems, SIAM Regional Conf. Series in Applied Mathematics, no 25, SIAM, Philadelphia, 1976
[2] Hale, J. K.: Ordinary differential equations. Kreiger, 1980 · Zbl 0433.34003
[3] Hale, J. K.: Theory of functional differential equations. Berlin-Heidelberg-New York: Springer, 1977 · Zbl 0352.34001
[4] Hale, J. K.: Some recent results on dissipative processes. Lecture Notes in Math., vol. 799. Berlin-Heidelberg-New York: Springer, 1980 · Zbl 0433.34056
[5] Hirsch, M.: Systems of differential equations which are competitive or cooperative 1: Limit sets. SIAM J. Math. Anal. (1982) · Zbl 0494.34017
[6] Hirsch, M.: Systems of differential equations which are competitive or cooperative II: Convergence almost everywhere. (To appear) · Zbl 0658.34023
[7] Hsu, C. B.: A competition model for a seasonally fluctuating nutrient. J. Math. Biology 9, 115-132 (1980) · Zbl 0431.92027
[8] Hsu, S. B.: Limiting behavior for competing species. SIAM J. Appl. Math. 34, 760-763 (1978) · Zbl 0381.92014
[9] Hsu, S. B., Hubbell, S. P., Waltman, P. E.: A mathematical theory for single nutrient competition in continuous cultures of micro-organisms. SIAM J. of Appl. Math. 32, 366-383 (1977) · Zbl 0354.92033
[10] LaSalle, J. P.: The stability of dynamical systems. Regional Conference Series in Applied Math. no 25, SIAM, Philadelphia, 1976 · Zbl 0364.93002
[11] Mottoni, P., de Schiaffino, A: Competition systems with periodic coefficients. A geometric approach. J. Math. Biol. 11, 319-335 (1981) · Zbl 0474.92015
[12] Pliss, V. A.: Non local problems in the theory of oscillations. New York: Academic Press, Inc., 1966 · Zbl 0151.12104
[13] Pliss, V. A.: Integral manifolds for periodic systems of differential equations (Russian) Nauka. Moskva, 1977 · Zbl 0463.34002
[14] Smith, H. L.: Competitive coexistence in an oscillating chemostat. SIAM J. Appl. Math. 40 (No. 3) (1981). · Zbl 0467.92018
[15] Yoshizawa, T.: Stability theory by Liapunov’s second method. The Math. Society of Japan, 1966 · Zbl 0144.10802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.